Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Viracept And Diarrhea

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Viracept Diarrhea and Imodium AD

I have been having diarrhea and audible stomach growling ever since I started taking Viracept approximately 8 months ago. The side effects have not gone away or even lessened. The only remedy that works is Imodium AD, but I am not sure if it can...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You might want to try taking the Immodium AD an hour before your Viracept dose on a regular basis for several weeks. Then , you can try to decrease the Immodium by dropping one of the Immodium doses Read more »

In response to Viracept Diarrhea

Dear Dr, Just wanted to comment on the person who was trying to work Immodium into their daily... Read more »

Viracept-induced diarrhea: Nuisance or Harmful?

6 months ago my partner started on Fortovase/3TC/D4t, regimen was intensified/adjusted after 3... Read more »
Articles
Pfizer, Inc.

Viracept New Formulation Is Now Available for HIV Patients

... WHAT: Pfizer Inc. today announced that the 625 mg formulation of the protease inhibitor, VIRACEPT® (nelfinavir mesylate) is now available. VIRACEPT, in combination with other antiretroviral agents, is indicated for the treatment Read more »
AIDS InfoNet

Diarrhea

...reduced the rates of these problems. Antiretroviral Medications: These can cause diarrhea. This is often true with nelfinavir (Viracept), ritonavir (Norvir), Kaletra (lopinavir plus ritonavir), ddI (Videx), foscarnet (Foscavir), tipranavir... Read more »
Test Positive Aware Network

Viracept

... Common Name: nelfinavir Brand Name: Viracept Class: HIV protease inhibitor (PI) Standard dose: 1,250 mg taken as either two 625 mg tablets or five 250 mg tablets Read more »
The Well Project

Diarrhea

...but in most cases it doesn't hurt to try. It is thought that calcium carbonate helps the most if your diarrhea is caused by Viracept (nelfinavir) or Kaletra (lopinavir+ritonavir). Probiotics: these are the "good bacteria" normally found in your... Read more »
Connect With Others

does anyone else have a trouble with Viracept

Posted by Anonymous, 2 Replies
...I'm 25 I have been living with HIV since June 5th 2001. I've been taking Trizivir and Viracept for the past 4 months. The side effects have been a major pain I just hope this isn't a sign of things to come!! Read more »

Abacavir,viramune,viread

Posted by Anonymous, 2 Replies
I'm on day 4 of my new combo Abacavir,viramune,viread, epivir and it totally sucks. I feel lousy all of the time. Is this typical when starting this combo? This is my 4th combo since diagnosis... Read more »

Viracept and Combivir for 10 years?

Posted by flyboy101, 2 Replies
...I have a questions. I have been positive for 15 years. Have been on Viracept and Combivir for 10 years and my Tcells are over 1400 and non detectable virial load for 10 years. I just read Dr. Wohl's post Read more »

i'm starting meds and i need feedback ...

Posted by Anonymous, 4 Replies
...yesterday my doc felt like i should start meds.... because my t cells were 267 and viral in the 40,000. he suggested i take epivir,viracept and ziagen. i'm researching these drugs but i wanted to hear from someone who is already taking them....... Read more »